| Model Number |
091279-06 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/16/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.This event is filed under internal complaint id (b)(4).
Event or Problem Description
It was reported that image did not come up on the screen, changed the adapter and still would not come up on the screen, changed out the scope and worked fine.No negative impact in state of health reported.
Additional Manufacturer Narrative
The affected device will be forwarded for further investigation by the manufacturer.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).